# SDR DL72W961199

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5540 · Rudder Structure
- Part: Doubler
- Condition: Damaged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER DAMAGED LOWER RUDDER LOWER RT HINGE AREA.  REPLACED RUDDER PER SRM 55-2-3.
